# SDR QXEA2017032700179

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 8,068 hours, 8,683 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073002
- Part serial: DAP0095
- Condition: Malfunctioned
- Location: Propeller
- Part time: 119,259 hours, 120,806 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 OSG FAILED OPS CHECK. PROPELLER WILL NOT COME OUT OF FEATHER.  REPLACED PROPELLER PISTON SEAL IAW AMM 61-10-00-960-801. NO HELP. 3517. REMOVED BETA TUBE PER MTC 6610001. REMOVED PCU #2 PER AMM 61-20-11-000-801. INSTALLED PCU PER AMM 61-20-11-400-801 STEPS 1-4A(16). RETURNED TO SERVICE
